MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION PRECISION; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION PRECISION; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-1112
Medical Device Problem Codes Delayed Charge Time (2586); Charging Problem (2892)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/02/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced difficulty charging and increased charging frequency of their implantable pulse generator (ipg).Attempts to re-educate the patient on charging techniques did not resolve the issue.The patient underwent a revision procedure where the ipg was replaced and did well postoperatively.
 
Additional Manufacturer Narrative
Block b3: exact date unknown, event occurred approximately 12 months ago.
 
Event or Problem Description
It was reported that the patient experienced difficulty charging and increased charging frequency of their implantable pulse generator (ipg).Attempts to reeducate the patient on charging techniques did not resolve the issue.The patient underwent a revision procedure where the ipg was replaced and did well postoperatively.
 
Additional Manufacturer Narrative
Analysis of the returned ipg revealed the device was successfully fully recharged within a four-hour cycle, and analysis of the device data logs didn't reveal any anomalies related to premature battery depletion.However, the charging log indicated a low charge current, which indicates sub-optimal charging, resulting in low battery voltage and the thermistor being triggered.These are known factors that may contribute to charging difficulty.

Brand Name
PRECISION
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key17574400
Report Number3006630150-2023-04897
Device Sequence Number12828988
Product Code LGW
UDI-Device Identifier08714729837138
UDI-Public08714729837138
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/30/2017
Device Model NumberSC-1112
Device Catalogue NumberSC-1112
Device Lot Number18560713
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/02/2023
Supplement Date Received by Manufacturer02/01/2024
Initial Report FDA Received Date08/18/2023
Supplement Report FDA Received Date02/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/05/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown